# SDR ASAA2020021422180

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 18,216 hours, 5,893 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 12848
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 18,219 hours, 5,894 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B INNER TR SLEEVE SATURATED AND PUDDLED WITH OIL. GROUNDED - YES. FOUND IDG AIR/OIL COOLER TO BE LEAKING. R&R #1 ENG IDG AIR/OIL COOLER PER B737-900 AMM 24-11-21. LEAK CK GOOD.
